Eventually I saw someone that treated men with low T. I told him the history of when my issues occured after the epidural shots. He raised an eyebrow to it and said " we are starting to see more of that" . Some medications (epidural, statins, opiates, some blood pressure meds etc)depending on your age, dose and length of use can change your pituitary gland (I think the hypothalmus is related too.) Those glands produce and monitor your endocrince system and keeps things in balance. Sort of like a closed loop feedback system. If you are on a med too long, have a genetic issue or have an injury or illness to the pituitary then it stops or can't produce the appropriate chemicals like luteinizing hormone. some doctors deny this.
Radiculopathy occurs when something irritates a spinal nerve—say a “slipped disc” causing a pinched nerve. This is also called sciatica . There are resident stem and other cells in the local tissues everywhere in our body. Many live around blood vessels. These are obviously also present in the disc and nerves in the epidural space and they usually play an important role in suppressing inflammation and repairing damage. We know, based on a copious in vitro (lab) data, that the high-dose steroids used in epidural injections can kill these cells. So the progression of the series of epidural steroid injections looks a little something like this: